Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

181 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes tongue pain due to chemotherapy?

What causes tongue pain due to chemotherapy? Also what can I use to stop this excruciating pain.Please help me. THANKS
Fri, 22 Apr 2011
Report Abuse
Question is related to
Treatment/Therapy
Dermatologist 's  Response
hi
chemotherapy can cause pain in tongue.
apply B FOLCIN gel over it twice a day.
for tablet u r doctor will do better as
i dont know what u r taking and what u have?
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I hope you ca n . I undergo chemothera py for the time being. Since I had the first treatment, I noticed that my tongue started to hurt to such an extent that I was not able to eat solid food . From y doctor I got Magic Mouthwash which is a mouthrinse and contains lidocaine. I have to dilute the liquid because it is very very thick. It seemed to help somewhat but the problem has not diasppeared . Can you give me some advice?

doctor1 MD

my sister has stomach cancer, has had 7 sessions of chemo, but they have stopped her 8th scheduled chemo as still losing weight, can t even stand, being sick and now in pain. In hospital, glucose drip to hydrate her, but can t take anything into her stomach - tried a bag today - (has had a tube into her stomach since feb.) even after anti-sickness meds still can t keep anything down. On morphine for abdominal pains. Is there any way they can get food into her if her stomach is closing due to the effects of cancer?

doctor1 MD

I am suffering from leukemia(blood cancer)and undergoing chemotherapy cycles .Due to this recently i have lot of hair fall and even wait loss.I feel weak ,so i want to know what are the side effects caused by chemotherapy

Recent questions on  Chemotherapy

doctor1 MD

Have you heard of taking dipirydamole (cardoxin) concurrent with doxorubicin to prevent (circumvent) drug resistance or MDR? have you ever prescribed dipirydamole any of your patients taking this chemo drug? if so why not? Any other tricks up your sleeve to prevent or reverse this bane of chemotherapy called drug resistance or MDR? Looking foreward to your answer

doctor1 MD

I am on my third weekly treatment of chemotherapy, and have 9 more weeks to go. I have never had digestion or reflux problems before, but I am experiencing constipation, gas, reflux and burping. Is there anything over the counter I can take, especially for reflux? Reflux has prompted vomiting, and I want to avoid that. I would rather not take ranitidine or additional prespecriptions if I can help it.

doctor1 MD

i am a 55 years female radha rani, i am suffering from liver cancer since september 2009, getting treatment from rajeev gandhi cancer institute and research centre in delhi, in biopsy test it seems to have clear case of red cell carcinoma,then doctors decides to give chemotherapy. After completing six cycles of chemotherapy i have a pet scan and the spots are being smaller then before so the doctors are saying we are getting very good response. Now i am eating pill called thalex. But from last 20 days i am felling not well because the liver in shape is enlarged and from this i am not able to eat, symptoms are gas and baicheni. I have talk to doctors but they are saying these symptoms are not from the disease so go to some gastrologist. I am taking two pantocid tablets daily, please give me ur opinion or some name of the medicine. radha rani pls mail me at . YYYY@YYYY

doctor1 MD

dear sir , my name is Viviane .. I m 25 years old . I m a doctor (recently graduated) .. my aunt had a granulosa cell tumor 5 years ago and she had TAH & BSO and took radiotherapy .. it recurred again a year ago when she had it removed again .. then this time about 4 months ago she complained of sever abdominal pain after meals when she did an ultrasound she found a large mass which now is compressing on the right ureter causing back pressure on the kidney .. she consulted several doctors ( gynecologists and oncologists ) they all recommend surgery but some recommend pre and post operative chemotherapy while the others said it s ineffective ..she is now very confused ..in fact , she dosn t want chemotherapy .. so if you please give us any advice , we would be very thankful ...

doctor1 MD

My father is currently under going cancer treatment. Below is a brief summary of his ailment and the treatments undergone so far: Diagnosed with CA colon (2013) resected and followed by 12 cycles of FOLFOX . Solitary Lung Met after 1 year. Again...

doctor1 MD

This is related to my fathers cancer treamtent. Diagnosed with CA colon (2013) resected and followed by 12 cycles of FOLFOX . Solitary Lung Met after 1 year. Again resected and followed by 12 cycles of FOLFIRI. Another solitary Bone Met (8th rib...

doctor1 MD

I am male 93 years young currently under treatment for bladder cancer cancerous material removed and now I am thru thte second of the six shot weekly program. my problem now is shortness of breath . my heart dr. just completed a neucular stress...